# SDR SWIA202054763

- Difficulty date: October 29, 2020
- Submitted: December 30, 2020
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 36,533 hours, 23,029 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL ANGLE CORRODED.  C-CHECK RO 12/26/2020.  PAX DOOR LOWER SILL HAS 100% EXFOLIATION, OUT OF LIMITS, REF CRJ900 SRM.  INSTALLED NEW PAX DOOR LOWER SILL ANGLE, IAW CRJ 900 SRM AND BOMBARDIER DWG.
